# SDR SWAA2023070355108

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOC BTW BS 540 TO BS 559 AT AIR CONDITIONING BAY 2023-360256<[01] REPLACED BRACKET LOC BTW BS 540 TO BS 559 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1  REPLACED BRACKET LOC BTW BS 540 TO BS 559 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0;[03] REPLACED BRACKET LOC BTW BS 540 TO BS 559 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0
